skin-hair-icon
Skin allergy
I have been suffering with skin allergy since 2009.That itching is like someone pressing on your skin with sharp needle. I consulted many Drs but no use .All suggested Atarax 25mg. Symptoms are drowsiness,dry mouth, itching in nasal and every where in the body. I surfed in net these are side effects of Atarax.
56 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi You seem to be describing a condition called Chronic Urticaria. In this condition, there is recurring itching and rashes. In upto 60% of patients an underlying cause cannot be identified.  so the management is only symptomatic. Atarax is a common medicine used to treat this and all the symptoms you mentioned can be caused by this. I would recommend you meet a dermatologist and change over to non sedating antihistamines which would not cause these symptoms. These would definitely improve your quality of life
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.